Cover Page (PDF)


1  On the Distribution of the Sums, Products and Quotient of Singh-Maddala Distributed

    Random Variables Based on FGM Copula

     Pages 1-16 
     Milburn O. Macalos, Jayrold P. Arcede 

2  The stable and unstable manifolds in a two-predator one-prey chemostat model with

    parasitic fungi 

     Pages 17-34 
     Alexis Erich S. Almocera, Sze-Bi Hsu, Polly W. Sy 

3  Subgroups as dominating sets for a Cayley graph of the dicyclic group

     Pages 35-42
     Jose Maria P. Balmaceda, Joris N. Buloron, Carmelita M. Loquias

4  Some approximations on the probability of ruin and the inverse ruin function 

     Pages 43-50
     Lu Kevin S. Ong

5  A Lie algebra related to the universal Askey-Wilson algebra 

     Pages 51-75
     Rafael Reno S. Cantuba



Joomla templates by a4joomla